On a generalized quantum SWAP gate

WILMOTT, C.M. and WILD, P.R., 2012. On a generalized quantum SWAP gate. International Journal of Quantum Information, 10 (3). ISSN 0219-7499

[img]
Preview
Text
216151_297.pdf

Download (327kB) | Preview

Abstract

The SWAP gate plays a central role in network designs for qubit quantum computation. However, there has been a view to generalize qubit quantum computing to higher dimensional quantum systems. In this paper we construct a generalized SWAP gate using only instances of the generalized controlled-NOT gate to cyclically permute the states of d qudits for d prime.

Item Type: Journal article
Publication Title: International Journal of Quantum Information
Creators: Wilmott, C.M. and Wild, P.R.
Publisher: World Scientific
Date: 2012
Volume: 10
Number: 3
ISSN: 0219-7499
Identifiers:
NumberType
10.1142/S0219749912500347DOI
Rights: Copyright © 2012 World Scientific Publishing Co.
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:00
Last Modified: 23 Aug 2016 09:07
URI: http://irep.ntu.ac.uk/id/eprint/6210

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year